MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH BIS MODULE; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWARE

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH BIS MODULE; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWARE
Model Number INTELLIVUE BIS MODULE
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the intellivue bis module indicating that the that the measured values were low.The device was in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
E1: reporting institution phone# (b)(6).E1: reporter phone# (b)(6).A philips authorized service personal (asp) evaluated the device and could not replicate the reported issue.No error code was found; the device passed all functional tests.Visual inspection found no abnormalities.The customer confirmed they were no longer experiencing the problem.The equipment was operating normally and returned to use.There was no impact to the user or patient as no patient was involved.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
BIS MODULE
Common Device Name
INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWARE
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24929470
Report Number9610816-2026-100737
Device Sequence Number21500632
Product Code OLW
UDI-Device Identifier00884838051515
UDI-Public(01)00884838051515
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE BIS MODULE
Device Catalogue Number866421
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown